Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
MULTIRESOLUTION ON n-DIMENSIONAL SPHERES
I. IGLEWSKA-NOWAK
Author information
JOURNAL FREE ACCESS

2016 Volume 70 Issue 2 Pages 353-374

Details
Abstract

In the present paper, multiscale systems of polynomial wavelets on an n-dimensional sphere are constructed. Scaling functions and wavelets are investigated,and their reproducing and localization properties and positive definiteness are examined. Decomposition and reconstruction algorithms for the wavelet transform are presented. Formulae for variances in space and momentum domain, as well as for the uncertainty product, of zonal functions over n-dimensional spheres are derived and applied to the scaling functions.

Content from these authors
© 2016 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top